Some remarks on the algebraic structure of the Medvedev lattice

Journal of Symbolic Logic 55 (2):831-853 (1990)
Abstract
This paper investigates the algebraic structure of the Medvedev lattice M. We prove that M is not a Heyting algebra. We point out some relations between M and the Dyment lattice and the Mucnik lattice. Some properties of the degrees of enumerability are considered. We give also a result on embedding countable distributive lattices in the Medvedev lattice
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 12,095
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Kojiro Higuchi (2012). Effectively Closed Mass Problems and Intuitionism. Annals of Pure and Applied Logic 163 (6):693-697.
Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

10 ( #154,226 of 1,102,047 )

Recent downloads (6 months)

8 ( #34,166 of 1,102,047 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.